Volume 35, Issue 3
Multiple Positive Solutions to Singular Fractional Differential System with Riemann-Stieltjes Integral Boundary Condition

Haiyan Zhang & Yaohong Li

Commun. Math. Res., 35 (2019), pp. 208-218.

Published online: 2019-12

Preview Purchase PDF 62 3153
Export citation
  • Abstract

In this paper, we study a class of singular fractional differential system with Riemann-Stieltjes integral boundary condition by constructing a new cone and using Leggett-Williams fixed point theorem. The existence of multiple positive solutions is obtained. An example is presented to illustrate our main results.

  • Keywords

fractional differential equation, positive solution, integral boundary condition, fixed point theorem

  • AMS Subject Headings

34A08, 34B18

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

liz.zhang@yeah.net (Haiyan Zhang)

liz.zhanghy@163.com (Yaohong Li)

  • BibTex
  • RIS
  • TXT
@Article{CMR-35-208, author = {Zhang , Haiyan and Li , Yaohong}, title = {Multiple Positive Solutions to Singular Fractional Differential System with Riemann-Stieltjes Integral Boundary Condition}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {35}, number = {3}, pages = {208--218}, abstract = {

In this paper, we study a class of singular fractional differential system with Riemann-Stieltjes integral boundary condition by constructing a new cone and using Leggett-Williams fixed point theorem. The existence of multiple positive solutions is obtained. An example is presented to illustrate our main results.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2019.03.02}, url = {http://global-sci.org/intro/article_detail/cmr/13526.html} }
TY - JOUR T1 - Multiple Positive Solutions to Singular Fractional Differential System with Riemann-Stieltjes Integral Boundary Condition AU - Zhang , Haiyan AU - Li , Yaohong JO - Communications in Mathematical Research VL - 3 SP - 208 EP - 218 PY - 2019 DA - 2019/12 SN - 35 DO - http://doi.org/10.13447/j.1674-5647.2019.03.02 UR - https://global-sci.org/intro/article_detail/cmr/13526.html KW - fractional differential equation, positive solution, integral boundary condition, fixed point theorem AB -

In this paper, we study a class of singular fractional differential system with Riemann-Stieltjes integral boundary condition by constructing a new cone and using Leggett-Williams fixed point theorem. The existence of multiple positive solutions is obtained. An example is presented to illustrate our main results.

Hai-yan Zhang & Yao-hong Li. (2019). Multiple Positive Solutions to Singular Fractional Differential System with Riemann-Stieltjes Integral Boundary Condition. Communications in Mathematical Research . 35 (3). 208-218. doi:10.13447/j.1674-5647.2019.03.02
Copy to clipboard
The citation has been copied to your clipboard